# SDR SWAA2016020448651

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 12,542 hours, 5,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER OVERWING COVER MISSING.  INSTALLED COVER PER MM.
